# SDR TWAA0013101

- Difficulty date: August 22, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 9,779 hours, 4,600 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 0200956005
- Condition: Arced
- Location: Row 27
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE OVERHEAD LIGHT CABIN ROW 27 RT SIDE WAS ARCING AND HAD AN ODOR.  CREW REMOVED THE BULB.  MAINTENANCE REMOVED THE CONNECTOR FROM THE LIGHT BALLAST AND DEFERRED CORRECTIONS PER MEL.  NO CHECK-C.  *S/D*  FOUND LAMPHOLDERS HAD BURNED CONTACTS CAUSED BY LAMP NOT PROPERLY SEATED IN LAMPHOLDERS.  REPLACED THE LAMPHOLDERS.
